# SDR 9512392702

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE BS 1263 SHEAR TIE BETWEEN STR 11L - 12L.  REPAIRED SHEAR TIE (P/N 65-17504-27) PER EA 27-98950.
